# SDR FDEA201210243737

- Difficulty date: October 24, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Corroded
- Location: Bs 1320-1330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM BS 1320 TO 1330, LBL 64 CORRODED.  REPAIRED IAW DWG 146N8322 SHT 1 REV. F. REPAIR IS CLASSIFIED AS MAJOR.
